# SDR AALA20060335

- Difficulty date: May 25, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Inoperative
- Location: Fuel Crossfeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - ON CLIMBOUT CREW NOTICED FUEL IMBALANCE BETWEEN RIGHT INNER TANK AND LEFT INNER TANK OF 7000 POUNDS.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED CROSSFEED VALVE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
